# SDR USAA2014102900004

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 7,155 hours, 3,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 EMER EXIT LIGHT LENS MISSING.  REPLACED EMER EXIT LIGHT LENS AT DOOR R4.
